Calculus of Variations and Geometric Measure Theory

F. Boarotto - D. Vittone

A dynamical approach to the Sard problem in Carnot groups

created by vittone on 30 Aug 2019
modified on 17 Nov 2020


Published Paper

Inserted: 30 aug 2019
Last Updated: 17 nov 2020

Journal: J. Differential Equations
Volume: 269
Pages: 4998–5033
Year: 2020

ArXiv: 1908.11120 PDF


We introduce a dynamical-systems approach for the study of the Sard problem in sub-Riemannian Carnot groups. We show that singular curves can be obtained by concatenating trajectories of suitable dynamical systems. As an applications, we positively answer the Sard problem in some classes of Carnot groups.